Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

January 7, 2012Barrow County, Cobb County, Gwinnett County, Georgia

NWS Atlanta, GA issued this special weather statement at Jan 7, 2012, 7:02 PM EST for Barrow County, Cobb County, Gwinnett County, Georgia. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 7, 2012, 7:02 PM EST (00:02 UTC)
Expired
Jan 7, 2012, 8:00 PM EST
In force
58 min
Issued by
NWS Atlanta, GA

Counties Barrow County, GA, Cobb County, GA, Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WWUS82 KFFC 080002
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 PM EST SAT JAN 7 2012

GAZ022-032>035-045-047-080100-
702 PM EST SAT JAN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WALTON...BARROW...COBB...DEKALB...FORSYTH...GWINNETT AND FULTON
COUNTIES UNTIL 800 PM EST...

AT 655 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BROOKWOOD TO POWDER SPRINGS...MOVING EAST
AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL... 
OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS 
THEY MOVE ACROSS WALTON...BARROW...COBB...DEKALB...FORSYTH... 
GWINNETT AND FULTON COUNTIES THROUGH 800 PM EST. SOME LOCATIONS IN 
THE PATH OF THESE STORMS INCLUDE DUNWOODY...BIRMINGHAM...JOHNS 
CREEK...MILTON...SANDY SPRINGS...ROSWELL...ALPHARETTA...JIM R MILLER 
PARK...MOUNT BETHEL...SWEAT MOUNTAIN...WHITE WATER PARK...DOBBINS 
AIR RESERVE BASE...POWDER SPRINGS...MARIETTA AND BROOKWOOD. HEAVY 
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3407 8472 3407 8442 3410 8442 3413 8436
      3416 8436 3419 8432 3414 8398 3410 8389
      3412 8382 3407 8377 3405 8371 3404 8358
      3397 8354 3391 8363 3385 8359 3377 8397
      3379 8402 3383 8473
TIME...MOT...LOC 0002Z 276DEG 31KT 3408 8409 3401 8415
          3391 8437 3386 8463

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 7, 7:00 PM EST, 2 minutes earlier.

Area forecast discussion, Jan 7, 7:00 PM EST, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EST SAT JAN 7 2012

.UPDATE...
UPDATE TO GRIDS AND FORECAST PRODUCTS...ADJUSTED POPS...WEATHER...
CLOUDS AND QPF TO BETTER FIT CURRENT NEAR TERM TRENDS. ADJUSTED AREAS
FOR THUNDER LATE THIS AFTERNOON AND THIS EVENING AND UPPED POPS A BIT
ALONG AND AHEAD OF THE CURRENT LINE OF CONVECTION. STILL BELIEVE
CONVECTIVE ACTIVITY WILL DECREASE AFTER SUNDOWN SO KEPT THUNDER
CONFINED TO THE EVENING HOURS. THE REMAINDER OF THE FORECAST LOOKS
GOOD RIGHT NOW SO NO SIGNIFICANT CHANGES.

20

&&

.PREV DISCUSSION... /ISSUED 145 PM EST SAT JAN 7 2012/

SHORT TERM /TONIGHT THROUGH MONDAY/...
MODELS SIMILAR WITH MOVING A WEAK COLD FRONT INTO THE FORECAST AREA
TONIGHT AND STALLING IT SUNDAY THROUGH MONDAY. GENERALLY WEAK SHORT
WAVES IN THE UPPER FLOW ALONG WITH GULF MOISTURE WITH AID THE
CHANCES FOR MAINLY SHOWERS ACROSS NORTH AND PARTS OF CENTRAL GA
THROUGH MONDAY. INSTABILITY OVERALL IS WEAK SO NO MORE THAN ISOLATED
THUNDERSTORMS ARE EXPECTED IF ANY AT ALL.

A WARM AIRMASS IS IN PLACE CAUSING FORECAST LOW TEMPERATURES TO RUN
AROUND 15 DEGREES ABOVE NORMAL TONIGHT AND 15-20 DEGREES ABOVE
NORMAL SUNDAY NIGHT. FORECAST HIGH TEMPERATURES RUNNING 10-15
DEGREES ABOVE NORMAL SUNDAY AND AROUND 15 DEGREES ABOVE NORMAL
MONDAY.

OVERALL CONFIDENCE IS MEDIUM.

LONG TERM /TUESDAY THROUGH SATURDAY/...
NO CHANGES PLANNED TO THE LONG TERM...
BIGGEST CONCERN FOR THE LONG TERM APPEARS TO BE THE POSSIBILITY OF
THUNDERSTORMS TUE/WED. NEXT MAIN LOW PRESSURE CENTER BEGINS TO
DEVELOP ALONG THE TX GULF COAST MONDAY EVENING. AS IT DEEPENS AND
BECOMES A CLOSED LOW...IT MOVES NE INTO THE OH/TN RIVER VALLEYS BY
WED AFTERNOON. AS THIS LOW CENTER MOVES NE IT PULLS THE STALLED COLD
FRONT FROM THE SHORT TERM NORTH AS A WARM FRONT INTO TN TUES
KEEPING GA IN THE THE WARM MOIST SECTOR OF THE SYSTEM. THE NEW COLD
FRONT WITH THIS DEVELOPING SYSTEM SWEEPS THROUGH GA WED
MORNING/AFTERNOON. THE MODELS ARE NOT SHOWING THAT MUCH INSTABILITY
WITH MOST UNSTABLE AND SURFACE BASED CAPES ONLY GETTING UP INTO THE
250-300J/KG RANGE AROUND 12Z WED. SHEAR VALUES ARE PRETTY
HIGH...WHICH IS MOSTLY DUE TO THE FACT THAT A 40-60KT LOW LEVEL JET
AROUND 850MB MOVES ACROSS THE AREA WITH THE COLD FRONT. 0-6KM BULK
SHEAR PEAKS OUT AT 64KT AROUND 12-18Z WED. THIS IS STILL 3-4 DAY
AWAY AND THE MODELS CAN CHANGE FROM NOW UNTIL THEN...SO THIS WILL
DEFINITELY NEED TO BE MONITORED FOR TIMING AND INTENSITY. TEMPS WILL
STAY WELL ABOVE SEASONAL NORMS UNTIL THE FRONT SWEEPS THROUGH
BRINGING TEMPS BACK DOWN TO WHERE THERE SUPPOSE TO BE THIS TIME OF
YEAR. 01

AVIATION...
00Z UPDATE...
LINE OF SHOWERS WITH ISOLATED THUNDERSTORMS DRIFTING SLOWLY
SOUTHEAST. EXPECT SOME MVFR CEILINGS AND VISIBILITIES WITH THIS.
OTHERWISE MVFR CEILINGS AND VISIBILITIES DEVELOPING TOWARD 08Z OR
10Z ALONG WITH SOME ADDITIONAL SHOWERS. BROAD SOUTHWESTERLY FLOW
SHOULD KEEP PERIODS OF SHOWERS ACROSS THE FORECAST AREA THROUGH
SUNDAY AFTERNOON WITH TIMING OF SHOWERS DIFFICULT. WINDS REMAINING
LIGHT SOUTHWEST OVERNIGHT AND 5 TO 10KT AFTER SUNRISE.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE...WIND SPEED AND DIRECTION
MEDIUM CONFIDENCE...ALL OTHER ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          48  65  48  66 /  60  60  60  60
ATLANTA         51  65  54  67 /  70  60  60  60
BLAIRSVILLE     48  56  47  59 /  60  60  70  60
CARTERSVILLE    48  64  50  67 /  60  60  60  60
COLUMBUS        51  70  54  72 /  30  40  40  20
GAINESVILLE     49  60  50  64 /  60  60  70  60
MACON           48  70  52  73 /  20  30  30  20
ROME            48  62  50  66 /  50  60  60  60
PEACHTREE CITY  48  66  50  69 /  60  60  60  60
VIDALIA         51  71  53  74 /  20  20  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Jan 7, 9:05 AM EST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 AM EST SAT JAN 7 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
905 AM EST SAT JAN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED THUNDERSTORMS POSSIBLE OVER PARTS OF NORTH GEORGIA THIS
AFTERNOON AND EARLY EVENING.

.SYNOPSIS...
A WEAK COLD FRONT WILL MOVE INTO NORTH GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE LIGHTNING OVER THE AREA FROM GAINESVILLE
TO MARIETTA TO FRANKLIN...NORTH AND WEST...THIS AFTERNOON AND EARLY
EVENING.

.DISCUSSION...
WEAK INSTABILITY AHEAD OF THE FRONT WILL GIVE THE POSSIBILITY FOR
ISOLATED THUNDERSTORMS. MOST UNSTABLE CAPES ARE EXPECTED IN THE 200
TO 600 RANGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
ISOLATED THUNDERSTORMS EXPECTED WEDNESDAY...OTHERWISE NO HAZARDOUS
WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

BDL

In the hours before

Special weather statement, Jan 7, 5:29 PM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EST SAT JAN 7 2012

GAZ012-013-019>021-030-072300-
529 PM EST SAT JAN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN POLK...
PICKENS...BARTOW...CHEROKEE...FLOYD AND GORDON COUNTIES UNTIL 600 PM
EST...

AT 523 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HINTON TO CEDARTOWN...MOVING EAST AT 20
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...
OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS
THEY MOVE ACROSS POLK...PICKENS...BARTOW...CHEROKEE...FLOYD AND
GORDON COUNTIES THROUGH 600 PM EST. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ETNA...FOLSOM...FAIRMOUNT...HINTON...
KINGSTON...BLAINE...SENEY...CEDARTOWN...PINE LOG...FUNKHOUSER...
CASSVILLE...TALKING ROCK...TALMADGE...WHITE AND ANTIOCH. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3423 8509 3455 8464 3450 8433 3447 8432
      3447 8426 3444 8426 3412 8473 3408 8479
      3408 8492 3397 8497 3395 8499 3395 8505
      3392 8505 3398 8541 3403 8542
TIME...MOT...LOC 2229Z 281DEG 19KT 3448 8461 3420 8500
          3403 8528
Special weather statement, Jan 7, 6:07 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EST SAT JAN 7 2012

GAZ031-032-072330-
607 PM EST SAT JAN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN PAULDING AND
COBB COUNTIES UNTIL 630 PM EST...

AT 603 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DALLAS...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...OCCASIONAL
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PAULDING AND COBB COUNTIES THROUGH 630 PM EST. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE DALLAS...BURNT HICKORY RIDGE...HIRAM...
CROSS ROADS...NEW HOPE...DUE WEST...KENNESAW STATE UNIVERSITY...LOST
MOUNTAIN PARK...JIM R MILLER PARK...WHITE WATER PARK...DOBBINS AIR
RESERVE BASE...POWDER SPRINGS...MARIETTA AND KENNESAW. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3395 8498 3405 8494 3406 8493 3406 8450
      3383 8452 3388 8498
TIME...MOT...LOC 2307Z 273DEG 22KT 3396 8487
Special weather statement, Jan 7, 6:30 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EST SAT JAN 7 2012

GAZ032-033-080015-
630 PM EST SAT JAN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN COBB AND FULTON
COUNTIES UNTIL 715 PM EST...

AT 626 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOST MOUNTAIN PARK...MOVING EAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...OCCASIONAL
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
COBB AND FULTON COUNTIES THROUGH 715 PM EST. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE POWDER SPRINGS...LOST MOUNTAIN PARK...DUE
WEST...KENNESAW...JIM R MILLER PARK...WHITE WATER PARK...DOBBINS AIR
RESERVE BASE...MARIETTA...SANDY PLAINS...SMYRNA...VININGS...MOUNT
BETHEL...BUCKHEAD...CHASTAIN MEMORIAL PARK AND ROSWELL. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3404 8473 3403 8430 3396 8431 3397 8435
      3381 8435 3385 8473 3394 8472 3395 8474
      3403 8474
TIME...MOT...LOC 2330Z 274DEG 24KT 3394 8469
Special weather statement, Jan 7, 6:59 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EST SAT JAN 7 2012

GAZ030-031-041>043-080100-
659 PM EST SAT JAN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN POLK...PAULDING...CARROLL...DOUGLAS AND HARALSON COUNTIES UNTIL
800 PM EST...

AT 655 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ESOM HILL THROUGH WEST OF TALLAPOOSA...
MOVING EAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...
OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS
THEY MOVE ACROSS POLK...PAULDING...CARROLL...DOUGLAS AND HARALSON
COUNTIES THROUGH 800 PM EST. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE ESOM HILL...TALLAPOOSA...FELTON...BUCHANAN...
ANTIOCH...BREMEN...WACO...BOWDON JUNCTION...EUBANK LAKE...
DRAKETOWN...YORKVILLE...TEMPLE...ABILENE...UNION AND VILLA RICA.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3398 8537 3392 8473 3381 8473 3380 8469
      3374 8467 3362 8483 3367 8535 3398 8541
TIME...MOT...LOC 2359Z 276DEG 27KT 3390 8539 3380 8536
          3374 8544
Special weather statement, Jan 7, 7:02 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 PM EST SAT JAN 7 2012

GAZ022-032>035-045-047-080100-
702 PM EST SAT JAN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WALTON...BARROW...COBB...DEKALB...FORSYTH...GWINNETT AND FULTON
COUNTIES UNTIL 800 PM EST...

AT 655 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BROOKWOOD TO POWDER SPRINGS...MOVING EAST
AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...
OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS
THEY MOVE ACROSS WALTON...BARROW...COBB...DEKALB...FORSYTH...
GWINNETT AND FULTON COUNTIES THROUGH 800 PM EST. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE DUNWOODY...BIRMINGHAM...JOHNS
CREEK...MILTON...SANDY SPRINGS...ROSWELL...ALPHARETTA...JIM R MILLER
PARK...MOUNT BETHEL...SWEAT MOUNTAIN...WHITE WATER PARK...DOBBINS
AIR RESERVE BASE...POWDER SPRINGS...MARIETTA AND BROOKWOOD. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3407 8472 3407 8442 3410 8442 3413 8436
      3416 8436 3419 8432 3414 8398 3410 8389
      3412 8382 3407 8377 3405 8371 3404 8358
      3397 8354 3391 8363 3385 8359 3377 8397
      3379 8402 3383 8473
TIME...MOT...LOC 0002Z 276DEG 31KT 3408 8409 3401 8415
          3391 8437 3386 8463

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 4:36 AM ESTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 31 more5 hr
Jan 8, 1:47 PM ESTSpecial Weather StatementFFCTroup43 min
Jan 8, 6:46 PM ESTDense Fog AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more15 hr

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.